# SDR 091707001

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N253MY
- Make and model: Boeing 767-23B
- Aircraft serial: 23974
- Aircraft time: 77,484 hours, 13,381 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETETECTORS IN MID AND AFT LAV ALARMED 5 HRS INTO FLIGHT.  DETECTORS WERE RESET AFTER NO INDICATION OF SMOKE.  THE SMOKE DETECTORS WERE OPS CHECKED ON THE GROUND WITH NO FAULTS NOTED AND RETURNED TO SERVICE.
